[Previous Months][Date Index][Thread Index][Join - Register][Login]   Help@Insulin-Pumpers.org
  [Message Prev][Message Next][Thread Prev][Thread Next]   for subscribe/unsubscribe assistance

Re: [IP] Got a question about a site

 --- On Fri 09/05, Shawna < email @ redacted > wrote:

 From: Shawna [mailto: email @ redacted]To: email @ redacted: Fri,
5 Sep 2003 22:07:40 -0400Subject: Re: [IP] Got a question about a site
 Where was your site? I've noticed this sort of thing when I use thighsights,
but not when I use hip or abdomen sites. I like the thigh sites,but for some
reason, by day 2 or 3 they itch and tend to have moreirritation. They also tend
to take longer to heal, leaving larger red marksthat last longer.Shawna
 Shawna, I haven't tried anything but my abdomen yet...I'm not really sure what,
in particular, caused this one...it's not at my waist, it's not at any
particular rubbing point. It just went weird on me. Liz

Join Excite! - http://www.excite.com
The most personalized portal on the Web!
for HELP or to subscribe/unsubscribe, contact: